Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Seroquel and side effects
Seroquel and side effects
Hi, @anndomico – how are things going with the quetiapine (Seroquel)? Are you still experiencing the same grogginess you mentioned?
I'd like to invite into this discussion some others who could speak to any side effects they experienced with quetiapine (Seroquel), including any extreme grogginess, like @secretwhitepop @mrser52 @pianista @lla2019 and @sarahbeth.
Jump to this post
When I was taking Seroquel I could not stop eating.
Yes, extreme grogginess too! But I am on a very low dose and now it seems to be leveling off. I’ve also started on a low dose of Zoloft which is adding to the grogginess! But it’s all doable. Yes. Hungry a lot. Food tastes very good! But I had lost some weight due to anxiety so hoping I don’t go overboard!
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In